# SDR VTZA97103

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Baggage Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6501 - IAD-JFK - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 57959, MEL 52-3.  MAINTENANCE CLOSED DMI 57959 ON 1-21-97 BY CLEANING AND LUBING DOOR MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
